# SDR 2003FA0000364

- Difficulty date: April 3, 2003
- Submitted: April 3, 2003
- Operation: General aviation
- Aircraft: N200EW
- Make and model: Beech B200
- Aircraft serial: BB1163
- Aircraft time: 3,718 hours
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447687
- Condition: Malfunctioned
- Part time: 718 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, THE PILOT TRIED TO APPLY REVERSE AND THE AIRCRAFT VEERED OFF INTO THE LEFT GRASSY AREA, AND EVENTUALLY CAME TO REST IN THE WEST SOFT AREA.  AN ENGINE RUNUP AFTERWARDS REVEALED A DISCREPANCY IN THE RT ENGINE FUEL CONTROL.  IT WAS REPLACED WITH AN OVERHAULED UNIT. THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY.
